On computing closed forms for indefinite summations

Research output: Contribution to journalArticlespeer-review

9 Citations (Scopus)

Abstract

A decision procedure for finding closed forms for indefinite summation of polynomials, rational functions, quasipolynomials and quasirational functions is presented. It is also extended to deal with some non-hypergeometric sums with rational inputs, which are not summable by means of Gosper's algorithm. Discussion of its implementation, analysis of degree bounds and some illustrative examples are included. Copyright © 1993 Academic Press. All rights reserved.
Original languageEnglish
Pages (from-to)355-376
JournalJournal of Symbolic Computation
Volume16
Issue number4
DOIs
Publication statusPublished - Oct 1993

Citation

Man, Y.-K. (1993). On computing closed forms for indefinite summations. Journal of Symbolic Computation, 16(4), 355-376. doi: 10.1006/jsco.1993.1053

Fingerprint Dive into the research topics of 'On computing closed forms for indefinite summations'. Together they form a unique fingerprint.